Can Long-term Consumption Of Asthma Medication (TEOFILIN)?
. If my asthma relapse, take the teosal drug 1 mg in the long run … can it harm my body or not? Thanks
Hello Kushendar, thank you for asking.
Asthma bronchiale is a chronic disease characterized by inflammation (inflammation) of the entire respiratory tract, thus causing swollen and excessive mucus production in the respiratory tract. Chronic inflammation that takes place will cause the respiratory tract to narrow so that someone feels shortness of breath.
Theophylline is a drug used to treat shortness of breath in asthma. The mechanism is by reducing contraction (narrowing) of the airways. Its use must be based on a doctor's prescription. The drug is used when an attack occurs. If you use it without doctor's advice and supervision, not in the right dosage and time period, then it certainly has the potential to cause side effects. Side effects can be:
Nausea, vomiting, diarrhea.
Heart rhythm disorders.
Insomnia, anxiety, convulsions.
Therefore, you should consult with the treating doctor. Ask when you should take the medicine, what is the maximum time for taking the drug, and the correct dosage. Also inform the doctor if you are also taking other drugs besides theophylline. The best way is to try to identify what conditions trigger your asthma and as much as possible avoid these conditions.
Hopefully this answer can help. Regards.